# SDR 2022F00025

- Difficulty date: December 8, 2021
- Submitted: January 11, 2022
- Operation: General aviation
- Aircraft: XAADD
- Make and model: Boeing 787-9
- Aircraft serial: 22113
- Aircraft time: 2,547 hours
- Engine: Ge GENX2B67B
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE REACHED 4.2 UNITS OF VIBRATION, CAPTAIN REPORTED THAT DURING TAKEOFF, THE LEFT ENGINE SECONDARY ENGINE INDICATIONS TURNED ON AND REACHED 4.2 UNITS OF VIBRATION; SO FLIGHT CREW ACCOMPLISHED THE QRH 7.26 PROCEDURE AND THE VIBRATION WAS STABILIZED IN 3.1 UNITS. MAINTENANCE PERSONNEL PERFORMED A LEFT ENGINE VIBRATION, VIBRATION HIGH SYSTEM CHECK IAW AMM B787-A-G71-00-00-31A-280A-A, SECTION D(9) TO THE FAN BLADES, FAN ROTOR SPINNER, AND THE FAN BLADE PLATFORMS, ENSURE THAT ALL THE BALANCE WEIGHTS THAT WERE ADDED AND TRIM BALANCE WAS PERFORMED AND ENGINE OVER VIBRATION INSPECTION WAS PERFORMED IAW AMM DMC B787-A-G71-00-00-31A-280A-A, SECTION D(9) WITH 1.2 UNITS AND 94% N1, TESTED CORRECT.
